May 13, 2009
first of all thank you very much for the very quick answering of our questions!
i would just like to know more about the possible long-term side effects of a pep. you said that lipodystrophy would not be an issue concerning the relatively short period of time. but what about other things? i am currently on my 3rd day and i get this bitter taste in my mouth and feel quite tired and nauseous. other than that i have been okay so far. (taking kaletra and truveda) what about liver and kidney damage or any other effects? thanks a lot for taking the time.
| Response from Dr. Henry
Gi side effects such as taste problems, nausea, gas, loose stools are common after starting many ART regimens-those symptoms reverse when stopping meds. More serious organ damage/side effects are rare particularly after just 4 weeks of treatment and again if a such a rare reaction occurs would be expected to reverse when meds are stopped. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Nose After Unprotected Anal Sex Worried I Have HIV
- Dizziness After Receiving Oral Sex Worried I Have HIV
- Itchy Red Spots After Kissing Stripper Sign Of HIV AIDS
- Psoriasis After Anal Sex Worried I Have HIV
- Sinus Infection After Insertive Oral Sex Worried I Have HIV
- Tingling In Fingers After Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.